# SDR HALA2020021800039

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,209 hours, 4,223 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 HF INOP WILL NOT TUNE. // PERFORMED HF #1 BITE TEST PER AMM 23-11-00. GROUND CHK GOOD. NO
FAULTS NOTED.
